# SDR AALA201908279014

- Difficulty date: August 25, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 15,360 hours, 5,864 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: 1R EMERGENCY CYLINDER/ACCUMULATOR HAS LOW PRESSURE. SERVICED EMERGENCY CYLINDER/ACCUMULATOR ON DOOR 1R IAW AMM 52-10-00.
